MathSciNet Relay Station
MathSciNet bibliographic data
MR3023528 26A33
Abbas, Saïd; Benchohra, Mouffak Fractional order Riemann-Liouville integral inclusions with two independent variables and multiple delay. Opuscula Math. 33 (2013), no. 2, 209–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement